# SDR DELA200500008

- Difficulty date: July 9, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N550HG
- Make and model: Lear 55LEAR
- Aircraft serial: 083
- Aircraft time: 8,237 hours, 6,220 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: 460200
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE TEE HANDLE ILLUMINATED DURING CLIMB OUT.  AFM PROCEDURE FOLLOWED.  POWER LEVER PLACED TO IDLE AND FIRE LIGHT EXTINGUISHED.  REPLACED RIGHT PYLON BLEED AIR SEALS.  GROUND AND FLIGHT CHECKED SATISFACTORY.
